Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feeling irritation in the lower abdomen and noticed rash after having protected sex. Worried

My name Hasanuzzaman, I had sex with a grils 12 days back, After heaving sex 3 days laleter I am felling some irritation below my abdomin, after that some red spot come out look like follicutis. I used condom during the sex. I am a Bangladeshi, coming to Delhi 20/03/2013 evening for two days. I would like consult with you. my mobile( indian):0000, e-mail: YYYY@YYYY
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of irritation in the abdomen and the rash could be related to a STD. Only a blood test and a direct physical examination will help in proper diagnosis. It is best to avoid such brief encounters and to expose yourself to a large risk of STDs.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor